Dynamics of Partial Differential Equations

Volume 1 (2004)

Number 1

Persistent homoclinic orbits for nonlinear Schrödinger equation under singular perturbations

Pages: 87 – 123

DOI: http://dx.doi.org/10.4310/DPDE.2004.v1.n1.a4

Author

Y. Charles Li (Department of Mathematics, University of Missouri, Columbia, Missouri, U.S.A.)

Keywords

homoclinic orbits, Darboux transformations, Melnikov analysis, invariant manifolds, fibers

2010 Mathematics Subject Classification

Primary 35Q30, 35Q55. Secondary 37L10, 37L50.

Full Text (PDF format)